# SDR SWAA2023062151970

- Difficulty date: May 24, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITE SURFACE CORROSION ON UPPER CROWN SKIN UNDER VERTICAL STAB BETWEEN FUSELAGE STATION 1016 AND 1040 AND STRINGERS 2L AND 2R.<FOUND TO BE OUT OF LIMITS DUE TO MORE THAN THREE AREAS HAVING DAMAGED REMOVAL AROUND THREE FASTENERS OUT OF A GROUP OF TEN IAW SRM 53-00-01-1A-1 ALLOWABLE DAMAGE 1 DETAIL D;[06] VERIFIED CORRECTIVE ACTION 5;[07] REQUESTED UT REMAINING THICHNESS OF THE BLENDED AREAS;[08] ACCOMPLISHED UT INSPECTION OF BLEND AREA'S LOWEST THICKNESS IN ORIGINAL .080 IS .076; IN .063 LOWEST IS .061 IAW 737 NDTM PART 4; 51-00-00 PROCEDURE 2 TOOL ID ATS2031 CAL. DUE 05/2024.;[09] UPDATED GRID FOR MEASUREMENTS ILLEGIBLE NUMBERS;[10] COMPLETED STEP 1. INSTALLED FASTENERS AT DISCREPANCY AREA PER EA NO:23-153-01748; DWG#148A3110; AND SRM 51-40-02;[11] VERIFIED STEP 1;[12] ACCOMPLISHED UT INSPECTION OF BLEND AREA'S LOWEST THICKNESS IN ORIGINAL .080 IS .073; IN .063 LOWEST IS .061 IAW 737 NDTM PART 4; 51-00-00 PROCEDURE 2 TOOL ID ATS2031 CAL. DUE 05/2024. ATS UT LEVEL III TERRY HARRIS;[13] UPDATED MEASUREMENT FIELD;[14] AS PER EA 23-153-01748; THE DAMAGE IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.;[15] VERIFIED MEASUREMENT TABLE AND CORRECTIVE ACTION 14
